# SDR SCNA20191025205

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663.75 SECTION 44 PRESSURE DECK ABOVE MAIN WHEEL WELL JUST INBOARD OF RBL 45 6 INCHES BELOW FLOOR BOARD CRACKED. REPAIRED CRACKED BOARD AT STA 663.75 SECTION 44 PRESSURE DECK ABOVE MAIN WHEEL WELL JUST INB AT RBL 45, 6 INCHES BELOW FLOOR BOARD. ALL WORK DONE IAW B737-800 SRM 51-10-10 REP. 3 ALTERNATIVE 2 PARA 5 STEP B, AMM 20-50-11-910-801, SRM 51-40-02, SRM 51-10-10 REPAIR 3 ALTERNATIVE 2 PARA 5 STEP 0, SOPM 20-44-02 PAR 6, AMM 28-11-00 PAR 4, AMM 28-11-00 2 (D) 5 AND 6 AMM 29-00-00-790-801.
